Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 270, NWS Fort Worth, TX

June 19, 2017Bosque County, Hill County, McLennan County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 19, 2017, 7:52 AM CDT for Bosque County, Hill County, McLennan County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2017, 7:52 AM CDT (12:52 UTC)
Expired
Jun 19, 2017, 8:19 AM CDT
In force
27 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Bosque County, TX, Hill County, TX, McLennan County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 98 km from the middle of the area, began a volume at 12:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 0.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2017-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1371 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2017-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1371 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

249 
WUUS54 KFWD 191252
SVRFWD
TXC035-217-309-191330-
/O.NEW.KFWD.SV.W.0270.170619T1252Z-170619T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
752 AM CDT MON JUN 19 2017

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Central McLennan County in central Texas...
  Southeastern Bosque County in central Texas...
  Southwestern Hill County in central Texas...

* Until 830 AM CDT.

* At 750 AM CDT, a severe thunderstorm was located 9 miles southeast
  of Lake Whitney State Park, or 15 miles northwest of Lacy-Lakeview,
  moving south at 25 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is possible. 

* Locations impacted include...
  Waco, Hewitt, Robinson, Bellmead, Woodway, Lacy-Lakeview, McGregor,
  Beverly Hills, Crawford, Northcrest, Gholson, Ross and Aquilla.

This includes Interstate 35 bLocations impacted include... Waco, 
Hewitt, Robinson, Bellmead, Woodway, Mexia, Lacy-Lakeview, McGregor, 
Groesbeck, Teague, West, Mart, Beverly Hills, Lorena, Hubbard, 
Valley Mills, Wortham, Riesel, Coolidge and Crawford.etween mile 
markers 325 and 345.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning can kill.

&&

LAT...LON 3187 9739 3188 9717 3144 9699 3141 9747
TIME...MOT...LOC 1250Z 347DEG 23KT 3180 9728 

HAIL...1.00IN
WIND...<50MPH
 
$$

30
1 follow-up statement
876 
WWUS54 KFWD 191319
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
819 AM CDT MON JUN 19 2017

TXC035-217-309-191329-
/O.CAN.KFWD.SV.W.0270.000000T0000Z-170619T1330Z/
McLennan TX-Bosque TX-Hill TX-
819 AM CDT MON JUN 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCLENNAN...
SOUTHEASTERN BOSQUE AND SOUTHWESTERN HILL COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits. Therefore the warning has been cancelled.

LAT...LON 3187 9739 3188 9717 3144 9699 3141 9747
TIME...MOT...LOC 1317Z 347DEG 23KT 3162 9723 

$$

Carlaw

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:28 AM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, Jun 19, 3:28 AM CDT, 4 hours 24 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
328 AM CDT Mon Jun 19 2017

.DISCUSSION...
North Texas currently resides between an upper level trough over
the Great Lakes and a ridge over the Desert Southwest. The
resulting deep layer northwest flow has delivered a late season
cold front to the area. The front stretched along a line from
Paris to Fort Worth to Cisco during the past hour and will likely
become stationary somewhere near or just south of the Interstate
20 corridor later this morning.

Scattered thunderstorms have developed north of the boundary near
the Red River in a region of good frontogenetic forcing
associated with an approaching shortwave. Storms are expected to
gradually evolve into a loosely organized complex while dropping
slowly south. Though convection this morning will be elevated
above the frontal layer, elevated instability and deep layer shear
should be sufficient for some strong to marginally severe storms
with large hail and damaging wind gusts. Even if storms do not
become severe, their slow southward motion means that heavy rain
and localized flash flooding could become an issue, and that
threat will need to be closely monitored.

An extrapolation of the broken line of convection would bring
storms to near the I-20 corridor from the DFW Metroplex eastward
around 7 or 8 AM, which agrees well with the most recent set of
convection-allowing model guidance. Anticyclonic flow around the
ridge over Mexico will then bring convection southwestward during
the late morning and early afternoon hours. Storms have the
potential to become surface-based as they push south of the front
this afternoon. Locations south of I-20 could see an up-tick in
the severe potential as diurnal instability increases, with
damaging winds and large hail both possible.

It appears that convection will eventually push south of the region
during the mid afternoon hours, leaving cooler and drier weather
across the region compared to the past several days. Highs today
should remain in the 80s across the majority of the forecast
area, with lows tonight ranging from the upper 60s near the Red
River to lower and mid 70s across the southern counties. The
remnants of the cold front will likely remain quasi-stationary
across the southern part of the forecast area for the next 36 to
48 hours, which will keep the 60s dewpoints and more comfortable
weather through Tuesday night. The boundary will lift back to the
north bringing the hot and muggy weather back over the area during
the second half of the work week.

By next weekend, the expectation is that attention will turn to a
potential tropical cyclone in the Gulf of Mexico, which has been
advertised by computer models for about a week now. The challenge
will be how the system responds to the upper air pattern across
the mid-latitudes. It appears that a similar upper level trough
and cold front will affect he region over the weekend. One
possibility is the trough picking up the system and carrying it
northeast to the central Gulf Coast region, with another
possibility being that the system gets carried by the ridge
southwest into South Texas or Mexico. The latest model runs
indicate that the former is the more likely scenario, but it is
still too early to know for sure.

Either way, we expect that there will be at least a chance of
storms Saturday and Sunday associated with the next front, with a
return of the ridge and hot, humid rain-free weather early next
week.

30

&&

.AVIATION... /Issued 1136 PM CDT Sun Jun 18 2017/
/06Z TAFS/

No major changes from the 00Z discussion below. The cold front was
entering the DFW Metro with Alliance and Meacham already going
over to north flow, with DFW, Love Field, and Arlington likely to
do so by 06Z or shortly after. A little difficult with a national
METAR outage ongoing and the cold front entering DFW area airports,
but basically using super-res radar reflectivity for tracking the
current cold front. The upper disturbance and 850mb cold front
remain at this hour well north of the Red River, as evidenced by
the elevated storms along I-40 from Central into Eastern OK.

Challenges will continue to be timing any convection into all
airports Monday morning and if MVFR cigs are able to develop and
maintain without corruption from what "could" be an early morning
MCS or broken line of storms moving south across the area. Have
delayed timing by about an hour per the current location of the
shortwave over the Texas Panhandle and the elevated 850mb front
and expected frontogenesis arriving just before dawn Monday.
Expect adjustments as we move through the morning hours Monday on
all fronts.

For Waco, have kept the previous trends. We really won't know
timing of the surface cold front or convection until it actually
happens, as it will be environmentally very conditional on the
current elevated capping inversion in place and any cold pools
from convection to the north. Continue VFR and south flow with
MVFR cigs arriving for a few hours around sunrise, then back to
VFR cigs. Will maintain a VCTS for mid-late morning Monday across
Central TX.

05/

&&

.AVIATION... /Issued 724 PM CDT Sun Jun 18 2017/
/00Z TAFs/

Quite a few challenges the first 12-18 hours of the 00Z forecast,
as a late season surface cold front currently along a KBKD-KXBP-
KGYI-KPRX line continues its slow march south. Timing FROPA, cig
restrictions into MVFR will be tricky, and convective initiation
timing after midnight.

Currently, VFR with SSE-SE winds around 10 knots. The surface
cold front is expected to arrive into the NW DFW Metro area just
before nightfall, then should pick up a bit of forward speed past
I-20 overnight, before stalling between the I-20 corridor and
KACT. Right now, though slightly more elevated from this morning,
the cap remains strong with no convection able to fire off the
surface cold front. MVFR cigs were seen 50-75 miles behind the
cold front across southern OK.

As a shortwave drops south toward the Red River around or shortly
after 06Z Monday, it will combine with deepening frontogenesis
for the development of scattered-numerous showers and storms along
the Red River Valley around midnight. Afterward, as the shortwave
continues south, a storm cluster, or possible MCS will drop
southward across I-20 during the pre-dawn hours. Most of this
activity will be "elevated", but a few strong to marginally severe
storms will be possible with steep lapse rates above the
dissolving capping inversion. Brief heavy rainfall will be
possible as well.

.DFW airports...
First few hours of the forecast will be VFR with thickening CU and
a FROPA between 01z-02z at AFW/FTW, then 02z-03z at DFW, DAL, and
GKY. Timing MVFR is problematic, as skies should remain VFR
through much of the evening, before become MVFR after 06z as lift
begins to saturate the shallow frontal inversion. High-res models
are in good agreement that the main convective window for DFW
Metro airports will be during the pre-dawn hours between 09z-12z.
Have introduced TEMPO groups for the best estimated timing for
convection, though wasn't confident enough on when the cap breaks
or coverage of convection to go categorical TSRA at those times
just yet. SE winds 10 kts will become NE around 10 knots the
remainder of the night. Winds will be light ENE in wake of the
possible MCS during the day monday and with broad surface ridging
backdooring in from the northeast.

.Waco...
Look for prevailing S-SSE winds 10-15 knots much of the night
under VFR conditions. MVFR cigs will likely develop during the
pre-dawn hours and last through mid morning. A weakening MCS will
likely approach after sunrise from the north and outrace the slow-
moving surface cold front. For now, VCTS in the 14z-17z Monday
time frame seems reasonable, unless a stronger MCS and associated
cold pool form which would speed this timing up. Right now, this
is all conditional. Otherwise, the cold front will arrive, or
stall just north of the airport by midday Monday. With a possible
outflow boundary pushing through, decided to bring ENE winds under
10 knots in for now.

Several amendments for trends can be expected in future TAFs
through Monday morning.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    88  72  95  74  95 /  60  10   5   0   0
Waco                91  73  96  71  97 /  50  10   5   0   0
Paris               85  68  90  69  92 /  50   5   5   0   0
Denton              86  70  93  70  95 /  50  10   5   0   0
McKinney            86  69  92  70  94 /  60  10   5   0   0
Dallas              88  73  95  74  95 /  60  10   5   0   0
Terrell             86  70  93  70  94 /  60  10   5   0   0
Corsicana           88  72  95  72  95 /  60  10   5   0   0
Temple              92  74  95  71  96 /  30  10   5   0   5
Mineral Wells       87  72  93  69  96 /  40  10   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

30/58
Hazardous weather outlook, Jun 19, 3:24 AM CDT, 4 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
324 AM CDT Mon Jun 19 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201130-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
324 AM CDT Mon Jun 19 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
There is a chance thunderstorms across all of North and Central
Texas today and a slight chance of thunderstorms tonight mainly
south of Interstate 20. Hail around 1 inch in diameter and gusty
winds may accompany some of the strongest thunderstorms. Otherwise,
cloud to ground lightning and locally heavy rain will be the weather
hazards.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Isolated thunderstorms are possible Friday and Friday night
mainly east of the I-35 corridor. Scattered thunderstorms are
expected across all of North and Central texas over the weekend.

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested today.

In the hours before

Special weather statement, Jun 19, 6:36 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
636 AM CDT MON JUN 19 2017

TXZ115-116-129-130-191200-
Palo Pinto TX-Erath TX-Stephens TX-Eastland TX-
636 AM CDT MON JUN 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ERATH...NORTHEASTERN
EASTLAND...SOUTHEASTERN STEPHENS AND SOUTHERN PALO PINTO COUNTIES
UNTIL 700 AM CDT...

At 635 AM CDT, Doppler radar was tracking a strong thunderstorm near
Necessity, or 11 miles north of Ranger, moving southeast at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Ranger, Gordon, Necessity, Gunsight, Strawn and Mingus.

LAT...LON 3274 9874 3258 9806 3230 9860 3260 9891
TIME...MOT...LOC 1135Z 298DEG 19KT 3263 9872

30
Special weather statement, Jun 19, 6:44 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
644 AM CDT MON JUN 19 2017

TXZ133-134-145-191215-
Ellis TX-Hill TX-Johnson TX-
644 AM CDT MON JUN 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON...HILL AND
SOUTHWESTERN ELLIS COUNTIES UNTIL 715 AM CDT...

At 644 AM CDT, Doppler radar was tracking a strong thunderstorm over
Covington, or 12 miles southeast of Cleburne, moving south at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Waxahachie, Cleburne, Hillsboro, Keene, Alvarado, Whitney, Italy,
Itasca, Grandview, Maypearl, Blum, Covington, Bynum, Carl's Corner,
Rio Vista, Milford, Abbott and Mertens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Brief heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3187 9698 3196 9739 3197 9738 3199 9738
      3199 9740 3200 9742 3203 9743 3201 9747
      3202 9749 3206 9749 3210 9747 3213 9750
      3217 9746 3217 9748 3216 9751 3213 9751
      3215 9757 3218 9758 3241 9749 3239 9675
TIME...MOT...LOC 1144Z 013DEG 16KT 3221 9727

30
Special weather statement, Jun 19, 6:54 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
654 AM CDT MON JUN 19 2017

TXZ104-105-119-120-191230-
Hunt TX-Collin TX-Rockwall TX-Dallas TX-
654 AM CDT MON JUN 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR ROCKWALL...HUNT...SOUTHEASTERN
COLLIN AND NORTHEASTERN DALLAS COUNTIES UNTIL 730 AM CDT...

At 653 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Celeste to Parker. Movement was southeast
at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Brief heavy rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3298 9594 3297 9595 3284 9624 3284 9629
      3281 9630 3281 9652 3272 9652 3267 9663
      3306 9673 3333 9617 3310 9586 3300 9587
TIME...MOT...LOC 1153Z 336DEG 17KT 3323 9622 3304 9662

30
Special weather statement, Jun 19, 7:13 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
713 AM CDT MON JUN 19 2017

TXZ144-145-159-191245-
Bosque TX-Hill TX-McLennan TX-
713 AM CDT MON JUN 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCLENNAN...
SOUTHEASTERN BOSQUE AND HILL COUNTIES UNTIL 745 AM CDT...

At 712 AM CDT, Doppler radar was tracking a strong thunderstorm near
Whitney, or 13 miles west of Hillsboro, moving south at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hillsboro, West, Whitney, Itasca, Hubbard, Blum, Covington, Bynum,
Carl's Corner, Lake Whitney State Park, and Aquilla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Brief heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3169 9759 3219 9744 3217 9702 3205 9694
      3207 9690 3207 9689 3189 9677 3180 9675
      3171 9693 3168 9691
TIME...MOT...LOC 1212Z 357DEG 28KT 3202 9734

30
Special weather statement, Jun 19, 7:40 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
740 AM CDT MON JUN 19 2017

TXZ105-120-121-191315-
Kaufman TX-Hunt TX-Rockwall TX-
740 AM CDT MON JUN 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR ROCKWALL...SOUTHERN HUNT AND
NORTHERN KAUFMAN COUNTIES UNTIL 815 AM CDT...

At 739 AM CDT, Doppler radar was tracking a strong thunderstorm near
Heath, or near Forney, moving southeast at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Rowlett, Rockwall, Terrell, Forney, Kaufman, Royse City, Crandall,
West Tawakoni, and surrounding locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Brief heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3284 9604 3284 9608 3278 9608 3247 9630
      3271 9652 3279 9652 3281 9650 3282 9652
      3298 9652 3298 9595
TIME...MOT...LOC 1239Z 312DEG 22KT 3281 9639

30
Special weather statement, Jun 19, 7:47 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
747 AM CDT MON JUN 19 2017

TXZ144>147-159>161-191330-
Bosque TX-Falls TX-Limestone TX-Freestone TX-Hill TX-Navarro TX-
McLennan TX-
747 AM CDT MON JUN 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FREESTONE...
MCLENNAN...SOUTHEASTERN BOSQUE...SOUTHERN HILL...LIMESTONE...
NORTHEASTERN FALLS AND SOUTH CENTRAL NAVARRO COUNTIES UNTIL 830 AM
CDT...

At 746 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Whitney State Park to near Wortham.
Movement was south at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Brief heavy rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3138 9632 3136 9632 3142 9749 3192 9749
      3184 9634 3147 9611
TIME...MOT...LOC 1246Z 338DEG 25KT 3186 9738 3179 9640

30

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 3:43 AM CDTSpecial Weather StatementFWDCooke, Fannin, Grayson, Lamar, Montague62 min
Jun 19, 3:47 AM CDTSpecial Weather StatementFWDCooke, Fannin, Grayson, Lamar, Montague58 min
Jun 19, 4:46 AM CDTSpecial Weather StatementFWDDelta, Lamar29 min
Jun 19, 5:12 AM CDTSpecial Weather StatementFWDMontague33 min
Jun 19, 5:25 AM CDTSpecial Weather StatementFWDHopkins35 min
Jun 19, 5:46 AM CDTSpecial Weather StatementFWDWise29 min
Jun 19, 5:55 AM CDTSpecial Weather StatementFWDHopkins35 min
Jun 19, 6:18 AM CDTSevere Thunderstorm WarningFWDParker, Wise14 min
Jun 19, 6:36 AM CDTSpecial Weather StatementFWDPalo Pinto24 min
Jun 19, 6:44 AM CDTSpecial Weather StatementFWDEllis, Hill, Johnson31 min
Jun 19, 6:54 AM CDTSpecial Weather StatementFWDHunt, Rockwall36 min
Jun 19, 7:13 AM CDTSpecial Weather StatementFWDHill32 min
Jun 19, 7:40 AM CDTSpecial Weather StatementFWDKaufman, Rockwall35 min
Jun 19, 7:47 AM CDTSpecial Weather StatementFWDLimestone, McLennan43 min
Jun 19, 8:15 AM CDTSpecial Weather StatementFWDKaufman45 min
Jun 19, 10:10 AM CDTAreal Flood AdvisoryFWDBosque3 hr
Jun 19, 12:33 PM CDTSpecial Weather StatementFWDEastland27 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.